On solvability of one classical linear elliptical differential second-order equation

The paper outlines the investigation of the linear elliptic equations on the whole Euclidean space Rl, l≥3. We obtain some results on the existence and uniqueness of the solutions of these equations.

Publication year: 
2008
Issue: 
5
УДК: 
571.986
С. 137–141, укр., Бібліогр.: 3 назви.
References: 

1. Условия единственности и оценки решения задачи Дирихле // Вести ЛГУ. Сер. Математика, механика, астрономия. — 1963. — № 13, вып. 3. — С. 5—29.
2. Кухарчук М.М. Про розв’язність квазілінійних еліптичних рівнянь другого порядку в Rl // Наукові вісті НТУУ “КПІ”. — 2004. — № 2. — С. 145—158.
3. Кухарчук Н.М. Разрешимость квазилинейных эллиптических уравнений второго порядка с умеренными медленно растущими коэффициентами в пространствах W1p(Rl,dlx), p≥2, l≥3. — К., 1988. — (Препринт. АН УССР, Ин-т математики). — 52 с.

AttachmentSize
2008-5-22.pdf210.39 KB

Тематичні розділи журналу

,